# SDR FDEA201512033881

- Difficulty date: December 3, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 705 hours, 24,663 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3063C
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING, LIGHTNING STRIKE BLEND OUT REPAIR THAT EXCEEDS THE SRM LIMITS AT BS 853, STRINGER 8L, 6TH & 7TH RIVETS FWD OF BS 860.  REF UAL-IND-00-01028F.  REPAIRED INCOMING BLENDED OUT AREA IAW-SRM-53-00-01 FIG 201 REPAIR 15 AT STATION 840-  860, BETWEEN STRINGERS 7L - 9L, REPAIR CLASSIFIED AS CAT B MAJOR REPAIR.
